# SDR O2GA2014FA0000695

- Difficulty date: December 5, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N550G
- Make and model: Cessna 550
- Aircraft serial: 5500236
- Aircraft time: 15,494 hours, 15,691 cycles
- Engine: Pwa JT15D4
- Engine time: 14,398 hours, 14,024 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 3020458
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 14,398 hours, 14,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 2,000 FEET, LT ENGINE SHUTDOWN. CREW RETURNED TO BASE. MAINTENANCE FOUND THE EMERGENCY FUEL SHUTOFF VALVE TO THE ENGINE TRIPPED OFF DUE FUEL TO THE FCU.  BOROSCOPE OF ENGINE FOUND TURBINE BLADE DAMAGE AND INDICATION OF FOD DAMAGE.
